# SDR M3HA97059

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 45150560
- Condition: Shorted
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 406 - SHORTLY AFTER TAKEOFF ON THE WAY TO OGG, THE CAPTAINS ALPHA PROBE FAULTED.  AIRCRAFT WAS RETURNED TO HNL.  AN UNEVENTRUL LANDING WAS MADE HNL.  REMOVED AND REPLACED NR 1 AOA PROBE IAW JIC 31-53-11 RAI 1000-005, OPS CHECK GOOD.  (M)
